Full paper in PDF format:
$%S. Ouaro, Uniqueness of entropy solutions of nonlinear elliptic-parabolic-hyperbolic problems in one dimension space, Rev. Mat. Complut. 22 (2009), no. 1, 7–36.%$
We consider a class of elliptic-parabolic-hyperbolic degenerate equations of the form with homogeneous Dirichlet conditions and initial conditions. In this paper we prove an -contraction principle and the uniqueness of entropy solutions under rather general assumptions on the data.
Key words: elliptic, parabolic, hyperbolic, weak solution, entropy solution,
2000 Mathematics Subject Classification: 35K65, 35L65.